Couldn't find what you looking for?

TRY OUR SEARCH!

I have a question about Cymbalta and withdrawing from it. I've been reading so much about the horrible symptoms. Does anyone know if you withdraw 10 mgs at a time for a month if you would have these symptoms? I am on 60mg. Tonight I took 50mgs and won't decrease to 40mgs until next month. Should that help take away or minimize some of the symptoms? Thanks

Loading...

Hi there, I think that you will definitely experience the symptoms of withdrawing no matter what you do. If you're really concerned, you'll need to go down even more gradually if you want to reduce the feeling but it won't go away entirely. Is that waht you mean?
Reply

Loading...

seriously i don't think it matters, as long as there are a few grains of that sick drug in your system you probably won't feel the symptoms

but a day that goes by that you don't have it your body is going to start feeling the wierd brain zaps the pressure in your head the buzzing etc etc i tried to tapper down as well and it didn't help it scared me so bad that i called the pharmacuetical co Lilly and told them they put me through to a nurse she just took all of my information and said there really wasn't anything they could do except to tapper off

i can't focus its really probably not safe to drive and i am very nausiated and it effects my eye to me after you try to tapper off its best to just ride it out and pray that God can heal the damage that this drug has caused and maybe everyone needs to start calling Lilly the Pharm co
Reply

Loading...

Hi,

I really need some shared information here.
I have been on cymbalta for 2 years now, it is not my first anti-depressant, but it is the one that works. The big problem is, I had ever since I strated abnormal dreams, since the last six months it began to turned to incredible abnormal nightmares every night. Nothing had change in my meds. I know a lot of you suffer from these abnormal nightmares, and as hard as it was at that point imagines now that it is nihtmares all night longs non-stop. It is so difficult to get some refreshing sleep I just do not know what to do anymore!!

I was wondering if someone could let me know if something has work for them. Either taking something herbal, or what happened to you when you went from a certain dose to lower or higher. Did it help clear the nightmares??? I am currently on 60 mg, I do not know if I can handle 30 mg, 45 mg would be so much better, but it is so expensive... Please help me !!! I cannot go on working and not sleeping, but I can't stop taking the only anti-depressant that ever worked...

Anyone else experiencing abnormal dreams? What have you done ? What happened when you went higher? Or when you went on a lower dose?

(I personaly know and have had difficulty with bad side effects when going up to 60 mg, brain shocks etc... but I am willing to try anything though )

Thank you - Dolphin
Reply

Loading...

I was on cymbalta for two years. My doctor told me that I was bi-polar and I needed to be on this medication so i could live a normal life. I trusted him, so against my better judgement I agreed to try the pills. He started me out at 30mgs once a day. At first, I really believed they were working. I had my energy back and I was beginning to feel better mentally. After a few months, I started feeling edgy and isolated. I called my doctor and he upped my dosage to 60mgs a day. Again I began to feel better and thought finally I am getting better. Not the case, within another 2 months I was suffering from headaches, the shakes, losing weight ( I had no desire for food) The slightest little thing and I would totally snap out and then spend the next 2 days in bed crying. So, once again I called my doctor, I told him exactly what I was feeling and told him I didn't believe the pill was working. He once again upped my dosage, this time to 90mgs a day. Within 2 weeks, I was suffering from massive headaches. I felt as though i was going to have a stroke so, I lowered my dosage back to 60mgs. It is at this point things got messed up, in order to keep my mood stable my doctor would switch me from 60s to 30s to 60s and so on. back and forth. it appeared to me that after a couple of months the dosage had to be changed and then changed again to have any affect.
Bad to worse: November 2010, two weeks before thanksgiving, I broke my hand. I didn't think to much about it, until 2 weeks before christmas when I broke all the ribs on my right side. I did not fall, they just broke. I went to my doctor this time, my mood was horrible I was forever angry or crying. My legs began acting up and just giving out from underneath of me. I was weak and could not eat at all. pain pills and muscle relaxers is what he gave me and told me to just relax. By the beginning of January, I could not move with out breaking something, the pain was unbearable! One night, I got a tiny cut the size of a pinhole on my arm, I was bleeding so badly that my hand was full of blood, blood that was pouring and yes it was pouring down my arm from this little tiny cut. I called my doctor again and he told me to stop taking cymbalta and to go to the hospital and get a blood text. The next day, he had his nurse call me and tell me that my test was fine but my doctor would not be treating me anymore. Yep, dumped me.
Cold Turkey: I have been off of cymbalta for 3 weeks now. I have the brain zaps, they are so bad they blind me. I shake and vomit, cry and rant. My body hurts 24 hours a day 7 days a week. My teeth are falling out, root and all. ( I am saving them and i am going to send them to my doctor) I have suicidal thoughts and have begged god to just let me die. I have lost my words ( by this i mean I cannot think of the simplest words or their meanings.) I rarely sleep, the pain makes it impossible. Good days are few and far between and even on the good days i am still in pain.
My poor children, I hate having to put them threw all this. I look like I am dying, feel like I am dying. I am afraid to go to another doctor, or even to the hospital. Their answer would be to go on some pill or another. Right now, I want nothing to do will pills. booze? No, the booze only seems to make me depressed. Weed, truthfully I have done it. At first it use to help, made it possible to eat and sleep but now that isn't even working. I have prayed, okay I have prayed for death. But it still counts.
Now, I just try to get through each day. Try to hold on and hope for the best is all you can do. I know I will never be the same, my brain has been damaged. I wanted to sue, sue everyone! Now, I just want this awful drug off the market. No amount of money can bring back what i have lost, nor stop the pain that I am in. But, I can and will fight so that no one else ever has to go through this living hell! Cymbalta is a dangerous drug! It is addictive and destructive!
Reply

Loading...

Personally, I think it depends on the individual. I was on Cymbalta (120mg) and while I was on it, emotionally I just broke. It completely changed my personality (naturally I am pretty shy, but it made me quite aggressive), I became more depressed, more anxious, and at one point suicidal, but only after experiencing conversion disorder. Of course, the psychiatrist at the time was completely useless so rather than seeing this becoming worse over time, she decided to add Klonopin on top to help with the anxiety. It wasn't until about 3 months after becoming suicidal on the medication I stopped, because I had elevated liver enzymes, later on discovered to be liver damage caused by Cymbalta. Strangely enough, I didn't have the bad withdrawal effects. I was taken off it (by a different psychiatrist) over the course of 2 weeks. I did have some dizziness (especially on standing), nausea, and a constant headache; but not much more than that. I do wish you luck in tapering off, and hope you don't have the same horrible experiences that many seem to have with withdrawal. But I would ask the people around you to basically make sure you are okay and not acting strangely, it seems even Lilly has had trouble with this in the past ***edited by moderator*** web addresses not allowed. Also, significant instances of withdrawal symptoms were reported over the placebo in trials (http://www.ncbi.nlm.nih.gov/pubmed/16266753). But unfortunately, it doesn't look like there is a way to minimize the withdrawal effects other than tapering. Good luck.
Reply

Loading...